# SDR SWAA2023121321399

- Difficulty date: October 27, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Bulged
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER MID T/E ACCESS PANEL # 561CB HAS BILGING/CRACKED FASTENER HOLES<[01] APPLIED PERMANEMT REPAIR ON DAMAGE AREA AS MARKED ON LEFT WING LOWER MID T/E ACCESS PANEL # 561CB AS PER B737 SRM 51-70-04-2R-9 PARAG 4-D-M; MATERIAL USED PO#1791128; PO#1738579; EQUIPMENT USED TEMPERATURE CONTROL ID 031654 DUE DATE 02-16-24; VACCUM GAGE ID 17-32-39 DUE DATE 02-23-24.;[02] VERIFIED APPLIED PERMANEMT REPAIR AND RESTORED PAINT AT PANEL 561CB.
